# SDR USAA20090310BB047

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 1746  MCO TO PHL.  THE FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL ODOR FROM THE AFT GALLEY.  THE COFFEEMAKERS WERE TURNED OFF, CIRCUIT BREAKERS WERE PULLED, AND THE AFT GALLEY LIGHTING WAS TURNED OFF.  THE ODOR THEN WENT AWAY.  THE FLIGHT ARRIVED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A SIDEWALL BULB AROUND SEAT ROW 28DEF.  OPERATIONALLY CHECKS OK.
